P K De Sarkar
Articles written in Proceedings – Mathematical Sciences
Volume 92 Issue 1 September 1983 pp 41-47
On diffraction of SH-waves by cuts in nonhomogeneous solids
The diffraction of SH-waves by an infinite periodic system of cuts in an infinite medium possessing nonhomogeneity has been studied. Assuming that shear modulus and density vary, the problem of diffraction of SH-waves by the periodic system of cuts depends on the solution of dual series equations which ultimately reduces to the solution of an infinite system of algebraic equations.
Volume 133, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode